# SDR MASA200400380

- Difficulty date: June 30, 2004
- Submitted: August 23, 2004
- Operation: Air carrier
- Aircraft: N923FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15023
- Aircraft time: 57 hours, 69 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Warning Light
- Condition: Illuminated
- Location: Emergency Exit
- Stage of operation: TX
- How discovered: C
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

ASH 6599 DFW-PHX.  RETURNED TO THE GATE DUE TO THE RT OVERWING EMERGENCY EXIT INDICATED OPEN.  THE INDICATION SYSTEM WAS MEL'ED.  MAINTENANCE REMOVED AND REINSTALLED DOOR, OPS CHECK OK.
